# SDR CA090505009

- Difficulty date: July 22, 2008
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 771 hours
- Engine: Lyc TIO540AJ1A
- System (JASC): 5240 · Service Doors
- Part: Pin
- Part number: NAS561P46
- Condition: Split
- Location: Rt Door Assy
- Part time: 251 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REAR CARGO/PAX DOOR SPLIT PIN, PN NAS561P4-6, FOUND TO HAVE BACKED OUT OF RT DOOR BOLT, PN 1211942-2, WHICH RELEASED PUSH ROD, PN 1511209-11, WHICH DISABLED THE DOOR OPENING AND CLOSING FUNCTION.   IN THE EVENT OF AN ACFT INCIDENT/ACCIDENT, WITH THE ACFT ENDING UP ON IT`S LT SIDE, THE ACFT OCCUPANTS WOULD HAVE NOT BEEN ABLE TO EXIT THE ACFT THROUGH THE RT DOOR, AND WOULD HAVE THE FORCE AN EXIT THROUGH A WINDOW.  NEW PIN INSTALLED AND SECURED WITH LOCK WIRE.
